Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quartic curves modulo $ 2$


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 16 (1915), 111-120
MSC: Primary 14H45
DOI: https://doi.org/10.1090/S0002-9947-1915-1501003-8
MathSciNet review: 1501003
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501003-8
Article copyright: © Copyright 1915 American Mathematical Society